# SDR CA071003027

- Difficulty date: August 29, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) AN ENGINE CHIP DETECTOR WARNING ACTIVED AND THE POWER SECTION WAS SHUTDOWN IN FLIGHT. SUBSEQUENT INSPECTION REVEALED METAL DEBRIS IN THE ENGINE OIL SYSTEM.  MFG WILL INVESTIGATE AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20071003027)
